Mirena: 4th Week Update… And Some Depo Remorse

Here we are at four weeks, and once again my body has decided to make a liar out of me; in the best possible way however, so I’m certainly not complaining. In my 3rd Week Update I noted that I had started to bleed again. On the very day I published that update, the bleeding ceased completely and hasn’t come back. I am now of the opinion it was actually a week-arse period. Good work, uterus! Valiant attempt. If that was a period, then I’m already a Mirena fan. It was practically nothing, hence why I thought it was still to do with the insertion. I hope this little-to-no blood loss continues.

That is not to say there hasn’t been spotting. I do spot, but it is exclusively after sex and it is a very tiny amount. I assume this too will pass.

Onto cramping. Nothing to report, it’s gone. Gone in the sense that I still occasionally feel something in my nether regions, but in just the same way they would feel sans Mirena. Everything feels completely normal.

I mentioned that I was having headaches. These, too, seem to have lessened…  but I am now irrationally moody! I’ve been in a huff all week. I’m again not willing to blame the Mirena for this just yet; I’m fairly convinced that this is all down to various “life” stuff and that it will blow over if I start taking care of myself a bit better. I’m trying to eat well and lose the Depo weight, but so far nothing has shifted. It’s just so hard to tell if the headaches/moods/weight is still a result of the Depo shot. According to some women, their Depo withdrawal side effects can last a year or more, so I just can’t blame my Mirena for any of this – it’s far too early to know. I now wish I’d never taken that injection. The more I reflect on it, the more I realise it was just an awful thing to do to my body.

When I went in for my initial Mirena appointment, both the admissions nurse and the doctor responded the in same fashion when I told them I was on Depo: a drawn-out “oh nooo”, a shake of their head, and then “so how much weight have you put on?”. All contraceptives have their side effects, and I am able to say I was fully aware of the Depo side effects before I had the injection. Unfortunately, none of us know how we personally will react until we try something. Many women handle Depo wonderfully. I was not one of those women, and feel as though I am certainly now dealing with the fallout.

FOURTH WEEK WRAP-UP

I’m still feeling very optimistic that this is the right birth control method for me. I just wish there was a way to judge it on its own, without wondering about what the Depo may or may not still be doing inside of me.

___________________________________________________________

Thank you for reading! Please visit my previous posts:
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s